Georgia, 2011

Drought in Georgia, July 1 to 31, 2011

July 1 to 31, 2011 · NWS TAE · 26 events in 26 counties and zones

The month started with exceptional drought conditions (D4) across all of southwest and south central Georgia with the exception of Berrien and Lanier counties, which were in extreme drought status (D3). Beneficial rain fell during the middle of the month and drought conditions improved to extreme drought status (D3) across the entire area by the end of the month.

Where it happened

Every event with a place to put it; 26 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
26

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS TAE wrote it up.

The month started with exceptional drought conditions (D4) across all of southwest and south central Georgia with the exception of Berrien and Lanier counties, which were in extreme drought status (D3). Beneficial rain fell during the middle of the month and drought conditions improved to extreme drought status (D3) across the entire area by the end of the month. These conditions continued into August.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before the first event at Jun 30, 8:54 PM EST, 3 hours 6 minutes earlier.

Area forecast discussion, Jun 30, 8:54 PM EST, 3 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
954 PM EDT THU JUN 30 2011

.UPDATE...AFTERNOON CONVECTION IS DIMINISHING WITH THE SETTING SUN
THIS EVENING. WILL ADJUST POPS FOR LATEST RADAR TRENDS.
OTHERWISE...NO SIGNIFICANT CHANGES PLANNED.

&&

.AVIATION...CONVECTION IS ON THE DECLINE THIS EVENING. SOME MVFR
TO POTENTIALLY IFR RESTRICTIONS ARE POSSIBLE LATE TONIGHT IN THE
KTLH TO KVLD CORRIDOR WHICH SAW RAINFALL TODAY. ANY RESTRICTIONS
ARE EXPECTED TO BE GONE BY 13Z WITH VFR THEN PREVAILING THROUGH
FRIDAY. A FEW THUNDERSTORMS ARE POSSIBLE ON FRIDAY AFTERNOON WITH
THE BEST CHANCE ACROSS FLORIDA. HAVE INCLUDED VCTS AT KECP AND
KTLH WITH JUST CB GROUPS ELSEWHERE.

&&

.MARINE...AFTER A BRIEF PERIOD OF NORTHEAST FLOW NEAR THE COAST
THIS EVENING BEHIND AN OUTFLOW BOUNDARY...WINDS WILL SHIFT BACK TO
THE SOUTHWEST AFTER MIDNIGHT. WINDS AND SEAS WILL REMAIN MINIMAL
OVERNIGHT.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE   72  96  71  96  71 /  20  40  10  20  10
PANAMA CITY   76  90  76  92  75 /  20  20  20  20  10
DOTHAN        72  97  72  98  74 /  10  10  10  20  10
ALBANY        72  97  72  97  72 /  10  10  10  20  10
VALDOSTA      70  96  69  96  68 /  20  30  10  10  10
CROSS CITY    70  95  69  94  67 /  30  40  20  20  10
APALACHICOLA  75  90  75  91  71 /  20  30  20  20  10

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...NONE.
GM...NONE.
&&

CAMP/VAN DYKE
Hazardous weather outlook, Jun 30, 9:04 PM EST, 2 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1004 PM EDT THU JUN 30 2011

ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-011000-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
1004 PM EDT THU JUN 30 2011 /904 PM CDT THU JUN 30 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT...

NO HAZARDOUS WEATHER IS EXPECTED OVERNIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

FRIDAY WILL SEE SIMILAR CONVECTIVE COVERAGE TO TODAY. SHOWERS AND
THUNDERSTORMS WILL BE LESS PREVALENT THAN NORMAL ACROSS MUCH OF
THE FORECAST AREA THROUGH THE HOLIDAY WEEKEND. THIS WILL ALLOW
TEMPERATURES TO ONCE AGAIN SOAR SEVERAL DEGREES ABOVE NORMAL.
DAYTIME HIGHS WILL BE IN THE MID TO UPPER 90S ON FRIDAY AND
SATURDAY AND THEN INCREASE TO AROUND 100 DEGREES FOR MOST INLAND
AREAS ON SUNDAY AND INDEPENDENCE DAY. HEAT INDICES WILL PEAK
AROUND 105 DEGREES ON THESE DAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

In the hours before

Local storm report, Jun 30, 6:32 PM EST, 5 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
732 PM EDT THU JUN 30 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     TSTM WND GST     APALACHICOLA AIRPORT    29.72N 85.03W
06/30/2011  M43 MPH          FRANKLIN           FL   ASOS

&&

HARRIGAN
Local storm report, Jun 30, 7:10 PM EST, 4 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
810 PM EDT THU JUN 30 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0347 PM     TSTM WND DMG     1 NNW TALLAHASSEE COML  30.45N 84.29W
06/30/2011                   LEON               FL   BROADCAST MEDIA

            TREES DOWN ON OLD BAINBRIDGE ROAD NORTH OF WEST BREVARD
            STREET. OLD BAINBRIDGE WAS CLOSED AT THAT LOCATION AT
            THAT TIME.

&&

DVD
Local storm report, Jun 30, 7:14 PM EST, 4 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
814 PM EDT THU JUN 30 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0416 PM     TSTM WND DMG     WOODVILLE               30.31N 84.25W
06/30/2011                   LEON               FL   PUBLIC

            TREES AND POWER LINES DOWN IN THE WOODVILLE AREA

&&

DVD
Special weather statement, Jun 30, 7:29 PM EST, 4 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
829 PM EDT THU JUN 30 2011

FLZ028-029-034-128-134-010115-
INLAND DIXIE FL-LAFAYETTE FL-INLAND TAYLOR FL-COASTAL DIXIE
FL-COASTAL TAYLOR FL-
829 PM EDT THU JUN 30 2011

...SIGNIFICANT WEATHER ADVISORY IN EFFECT FOR DIXIE...SOUTHERN
LAFAYETTE AND SOUTHEAST TAYLOR COUNTIES...

* UNTIL 915 PM EDT

AT 827 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 19 MILES SOUTHEAST OF PERRY
TO 54 MILES SOUTH OF LIVE OAK...OR ALONG A LINE EXTENDING FROM COOKS
HAMMOCK TO YELLOW JACKET...MOVING SOUTHWEST AT 15 MPH.

WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS.

LAT...LON 2942 8324 2942 8329 2947 8332 2950 8341
      2965 8342 2973 8357 2975 8357 2976 8360
      3006 8320 2956 8295 2939 8303 2936 8306
      2935 8306 2931 8312 2932 8314 2928 8315
TIME...MOT...LOC 0029Z 048DEG 14KT 2998 8331 2951 8301

42-DVD
Local storm report, Jun 30, 8:20 PM EST, 3 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TALLAHASSEE FL
920 PM EDT THU JUN 30 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 AM     WATER SPOUT      1 ESE THIRTEEN MILE     29.70N 85.17W
06/30/2011                   GMZ750             FL   EMERGENCY MNGR

            A WATER SPOUT WAS REPORTED JUST OFFSHORE OF COUNTY ROAD
            30A ABOUT 11 MILES WEST OF APALACHICOLA OVER SAINT
            VINCENT SOUND.

0150 PM     WATER SPOUT      1 ESE THIRTEEN MILE     29.70N 85.17W
06/30/2011                   GMZ750             FL   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTED A SECOND WATER SPOUT OVER SAINT
            VINCENT SOUND IN PRACTICALLY THE SAME PLACE AS THE
            EARLIER REPORT BEFORE NOON.

0336 PM     HAIL             KILLEARN ESTATES        30.51N 84.22W
06/30/2011  E0.88 INCH       LEON               FL   PUBLIC

            REPORTED IN SHANNON LAKES NEIGHBORHOOD.

0340 PM     TSTM WND DMG     1 NNW KILLEARN ESTATES  30.53N 84.23W
06/30/2011                   LEON               FL   NEWSPAPER

            FOXCROFT DRIVE NEAR GILES PLACE CLOSED DUE TO FALLEN
            TREES.

0340 PM     TSTM WND DMG     4 NE TALLAHASSEE COML A 30.48N 84.25W
06/30/2011                   LEON               FL   BROADCAST MEDIA

            TREES DOWN AT THE INTERSECTION OF NOBLE DR. AND GOOSE
            POND CT.

0343 PM     TSTM WND DMG     4 NE TALLAHASSEE COML A 30.47N 84.23W
06/30/2011                   LEON               FL   BROADCAST MEDIA

            TREES DOWN NEAR THE INTERSECTION OF CAPITAL CIRCLE NE AND
            MICCOSUKEE RD.

0345 PM     TSTM WND DMG     2 WNW TALLAHASSEE COML  30.44N 84.32W
06/30/2011                   LEON               FL   BROADCAST MEDIA

            TREES DOWN AT THE INTERSECTION OF OCALA RD AND
            HONEYSUCKLE RD.

0345 PM     TSTM WND DMG     3 WNW TALLAHASSEE COML  30.46N 84.32W
06/30/2011                   LEON               FL   BROADCAST MEDIA

            TREES DOWN AT THE INTERSECTION OF SAN LUIS RD. AND DON
            ANDRES DR.

0347 PM     TSTM WND DMG     1 NNW TALLAHASSEE COML  30.45N 84.29W
06/30/2011                   LEON               FL   BROADCAST MEDIA

            TREES DOWN ON OLD BAINBRIDGE ROAD NORTH OF WEST BREVARD
            STREET. OLD BAINBRIDGE WAS CLOSED AT THAT LOCATION AT
            THAT TIME.

0347 PM     TSTM WND DMG     2 WNW TALLAHASSEE COML  30.45N 84.31W
06/30/2011                   LEON               FL   BROADCAST MEDIA

            TREES DOWN AT THE INTERSECTION OF W. CALL ST. AND CHAPEL
            DR.

0347 PM     TSTM WND GST     1 W TALLAHASSEE         30.44N 84.30W
06/30/2011  M64.00 MPH       LEON               FL   MESONET

            56 KNOT GUST MEASURED ON ROOF OF NWS BUILDING.

0348 PM     TSTM WND DMG     DOAK CAMPBELL STADIUM   30.44N 84.30W
06/30/2011                   LEON               FL   EMERGENCY MNGR

            6 TREES AND A POWERLINE DOWN.

0352 PM     TSTM WND DMG     SOUTHWOOD               30.39N 84.22W
06/30/2011                   LEON               FL   PUBLIC

            TREE UPROOTED AND STOP SIGN BLOWN DOWN IN SOUTHWOOD.

0352 PM     TSTM WND GST     SOUTHWOOD               30.39N 84.22W
06/30/2011  M60.00 MPH       LEON               FL   PUBLIC

            60 MPH WIND GUST MEASURED BY WEATHER EQUIPMENT AT FLORIDA
            HIGH SCHOOL IN SOUTHWOOD.

0352 PM     TSTM WND DMG     4 SE TALLAHASSEE COML A 30.40N 84.24W
06/30/2011                   LEON               FL   BROADCAST MEDIA

            TREES DOWN NEAR THE INTERSECTION OF BLAIRSTONE RD AND
            CAP. CIR. NE AS WELL AS THE INTERSECTION OF TRAM RD AND
            MERCHANTS ROW BLVD.

0416 PM     TSTM WND DMG     WOODVILLE               30.31N 84.25W
06/30/2011                   LEON               FL   PUBLIC

            TREES AND POWER LINES DOWN IN THE WOODVILLE AREA

0418 PM     TSTM WND DMG     2 S WOODVILLE           30.29N 84.25W
06/30/2011                   WAKULLA            FL   EMERGENCY MNGR

            TREE DOWN

0420 PM     TSTM WND DMG     2 SW WOODVILLE          30.30N 84.27W
06/30/2011                   WAKULLA            FL   EMERGENCY MNGR

            POWERLINE DOWN

0435 PM     TSTM WND DMG     3 NNE STANDLEYS STORE   30.20N 84.18W
06/30/2011                   WAKULLA            FL   EMERGENCY MNGR

            POWERLINE DOWN

0435 PM     TSTM WND DMG     1 ESE HILLIARDVILLE     30.28N 84.39W
06/30/2011                   WAKULLA            FL   EMERGENCY MNGR

            POWERLINE DOWN

0435 PM     TSTM WND DMG     2 WNW CRAWFORDVILLE     30.19N 84.40W
06/30/2011                   WAKULLA            FL   EMERGENCY MNGR

            TREE DOWN

0440 PM     TSTM WND DMG     1 N HOPEFUL             31.18N 84.39W
06/30/2011                   MITCHELL           GA   LAW ENFORCEMENT

            MULTIPLE TREES DOWN AT RIVER RD AND CR311.

0655 PM     TSTM WND GST     APALACHICOLA AIRPORT    29.72N 85.03W
06/30/2011  M43.00 MPH       FRANKLIN           FL   ASOS

&&

DVD

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

26 drought. Local standard time, as filed.

Drought, Baker

When
July 1, 12:00 AM EST to July 31, 11:59 PM EST
Where
Baker forecast zone
Reported by
Official NWS Observations
Coordinates
31.326, -84.445 (the zone’s center; the record gives no point)

Drought, Ben Hill

When
July 1, 12:00 AM EST to July 31, 11:59 PM EST
Where
Ben Hill forecast zone
Reported by
Official NWS Observations
Coordinates
31.760, -83.220 (the zone’s center; the record gives no point)

Drought, Berrien

When
July 1, 12:00 AM EST to July 31, 11:59 PM EST
Where
Berrien forecast zone
Reported by
Official NWS Observations
Coordinates
31.276, -83.230 (the zone’s center; the record gives no point)

Drought, Brooks

When
July 1, 12:00 AM EST to July 31, 11:59 PM EST
Where
Brooks forecast zone
Reported by
Official NWS Observations
Coordinates
30.842, -83.580 (the zone’s center; the record gives no point)

Drought, Calhoun

When
July 1, 12:00 AM EST to July 31, 11:59 PM EST
Where
Calhoun forecast zone
Reported by
Official NWS Observations
Coordinates
31.529, -84.624 (the zone’s center; the record gives no point)

Drought, Clay

When
July 1, 12:00 AM EST to July 31, 11:59 PM EST
Where
Clay forecast zone
Reported by
Official NWS Observations
Coordinates
31.626, -84.980 (the zone’s center; the record gives no point)

Drought, Colquitt

When
July 1, 12:00 AM EST to July 31, 11:59 PM EST
Where
Colquitt forecast zone
Reported by
Official NWS Observations
Coordinates
31.188, -83.769 (the zone’s center; the record gives no point)

Drought, Cook

When
July 1, 12:00 AM EST to July 31, 11:59 PM EST
Where
Cook forecast zone
Reported by
Official NWS Observations
Coordinates
31.154, -83.430 (the zone’s center; the record gives no point)

Drought, Decatur

When
July 1, 12:00 AM EST to July 31, 11:59 PM EST
Where
Decatur forecast zone
Reported by
Official NWS Observations
Coordinates
30.878, -84.579 (the zone’s center; the record gives no point)

Drought, Dougherty

When
July 1, 12:00 AM EST to July 31, 11:59 PM EST
Where
Dougherty forecast zone
Reported by
Official NWS Observations
Coordinates
31.533, -84.216 (the zone’s center; the record gives no point)

Drought, Early

When
July 1, 12:00 AM EST to July 31, 11:59 PM EST
Where
Early forecast zone
Reported by
Official NWS Observations
Coordinates
31.323, -84.904 (the zone’s center; the record gives no point)

Drought, Grady

When
July 1, 12:00 AM EST to July 31, 11:59 PM EST
Where
Grady forecast zone
Reported by
Official NWS Observations
Coordinates
30.875, -84.234 (the zone’s center; the record gives no point)

Drought, Irwin

When
July 1, 12:00 AM EST to July 31, 11:59 PM EST
Where
Irwin forecast zone
Reported by
Official NWS Observations
Coordinates
31.602, -83.276 (the zone’s center; the record gives no point)

Drought, Lanier

When
July 1, 12:00 AM EST to July 31, 11:59 PM EST
Where
Lanier forecast zone
Reported by
Official NWS Observations
Coordinates
31.038, -83.063 (the zone’s center; the record gives no point)

Drought, Lee

When
July 1, 12:00 AM EST to July 31, 11:59 PM EST
Where
Lee forecast zone
Reported by
Official NWS Observations
Coordinates
31.780, -84.141 (the zone’s center; the record gives no point)

Drought, Lowndes

When
July 1, 12:00 AM EST to July 31, 11:59 PM EST
Where
Lowndes forecast zone
Reported by
Official NWS Observations
Coordinates
30.834, -83.268 (the zone’s center; the record gives no point)

Drought, Miller

When
July 1, 12:00 AM EST to July 31, 11:59 PM EST
Where
Miller forecast zone
Reported by
Official NWS Observations
Coordinates
31.164, -84.731 (the zone’s center; the record gives no point)

Drought, Mitchell

When
July 1, 12:00 AM EST to July 31, 11:59 PM EST
Where
Mitchell forecast zone
Reported by
Official NWS Observations
Coordinates
31.225, -84.194 (the zone’s center; the record gives no point)

Drought, Quitman

When
July 1, 12:00 AM EST to July 31, 11:59 PM EST
Where
Quitman forecast zone
Reported by
Official NWS Observations
Coordinates
31.867, -85.019 (the zone’s center; the record gives no point)

Drought, Randolph

When
July 1, 12:00 AM EST to July 31, 11:59 PM EST
Where
Randolph forecast zone
Reported by
Official NWS Observations
Coordinates
31.763, -84.754 (the zone’s center; the record gives no point)

Drought, Seminole

When
July 1, 12:00 AM EST to July 31, 11:59 PM EST
Where
Seminole forecast zone
Reported by
Official NWS Observations
Coordinates
30.939, -84.869 (the zone’s center; the record gives no point)

Drought, Terrell

When
July 1, 12:00 AM EST to July 31, 11:59 PM EST
Where
Terrell forecast zone
Reported by
Official NWS Observations
Coordinates
31.777, -84.437 (the zone’s center; the record gives no point)

Drought, Thomas

When
July 1, 12:00 AM EST to July 31, 11:59 PM EST
Where
Thomas forecast zone
Reported by
Official NWS Observations
Coordinates
30.864, -83.919 (the zone’s center; the record gives no point)

Drought, Tift

When
July 1, 12:00 AM EST to July 31, 11:59 PM EST
Where
Tift forecast zone
Reported by
Official NWS Observations
Coordinates
31.457, -83.527 (the zone’s center; the record gives no point)

Drought, Turner

When
July 1, 12:00 AM EST to July 31, 11:59 PM EST
Where
Turner forecast zone
Reported by
Official NWS Observations
Coordinates
31.716, -83.624 (the zone’s center; the record gives no point)

Drought, Worth

When
July 1, 12:00 AM EST to July 31, 11:59 PM EST
Where
Worth forecast zone
Reported by
Official NWS Observations
Coordinates
31.552, -83.851 (the zone’s center; the record gives no point)

What these are

Drought
A drought reaching severe (D2) or worse on the US Drought Monitor, or with notable impacts.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Georgia in 2011Every state in 2011This day in weather historyWarnings in Georgia, July 2011

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 319973, 319974, 319975, 319976, 319977, 319978, 319979, 319980, 319981, 319982, 319983, 319984, 319985, 319986, 319987, 319988, 319989, 319990, 319991, 319992, 319993, 319994, 319995, 319996, 319997, 319998.